MathSciNet Relay Station
MathSciNet bibliographic data
MR1260341 60G57 (60H15 60K35)
Evans, Steven N.; Perkins, Edwin A. Measure-valued branching diffusions with singular interactions. Canad. J. Math. 46 (1994), no. 1, 120–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement